# SDR ASAA0180314

- Difficulty date: December 16, 2001
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 0820
- Condition: Discharged
- Location: Cabin
- Part time: 11,988 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, LEFT AND RIGHT EXTERIOR OVERWING EMERGENCY EXIT LIGHTS WERE DETERMINED TO BE INOPERATIVE.  REPLACED ASSOCIATED BATTERY PACK (POWER SUPPLY).  LIGHTS THEN OPERATED PROPERLY.  (M)
